# SDR RRXA98262

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N796FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46104
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Ws 133
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING INBOARD FLAP, OUTBOARD BOTTOM EDGE AT INNER CONNECT LINKS CLOSING RIB CRACKED, WITH 2 EXISTING REPAIRS, AT STA 133.  REMOVED EXISTING REPAIRS AND DAMAGED SECTION.  FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLERS IAW DAC DGW 5652396 AND DC-8 SRM 57-2-0 FIGURE 2, NOTE 2.  TREATED AREA IAW DC-8 SRM 51-1-8.
